# SDR IPXA3B78095

- Difficulty date: April 29, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CREW MEMBER STAIR CEILING LIGHT INOPERATIVE.  R & R BULB, OPS CHECKED GOOD IAW AMM 33-51-06.
